# SDR DHL2001742001

- Difficulty date: March 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D17
- Part serial: 685530
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON GROUND PRIOR TO TAKEOFF ROLL, LOW OIL PRESSURE LIGHT ILLUMINATED, OIL QUANTITY WENT TO ZERO, AND OIL PRESSURE INDICATED-20 PSI ON NR 2 ENG.  PERFORMED ENG FAILURE EMERGENCY CHECK LIST.  SHUTTING DOWN NR 2 ENG IMMEDIATELY AFTER BLOCK IN VISUAL INSPECTION SHOWED LARGE AMOUNT OF FLUID DRIPPING FROM ENG NR 2.  REMOVED AND REPLACED NR 2 ENGINE PER DHL MTM ENGINE CHANGE WORK SHEET.  PERFORMED ENG RUNUP, OPS AND LEAK CHECKS PER JRH 7.0 SYSTEMS OPS AND LEAK CHECK GOOD.
